# SDR SWAA2024081524491

- Difficulty date: August 11, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 800 Door
- Component: Emergency Light, Boeing, UNKNOWN
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUTSIDE R2 DOOR IS INOP<[01] FOUND BATTERY PACK M1672 INOPERATIVE IAW WDM 33-51-14. ORDERED BATTERY PACK; PENDING REPLACE.;[02] VERIFIED;[03] VERIFIED CORRECTIVE ACTION STEP 1.;[04] REMOVED AND REPLACED BATTERY PACK M1672 ON CC#: TTG8Q00V4ZAG; PERFORMED GOOD EMERGENCY LIGHTS OPERATIONAL TEST; TASK CARD COMPLETED.;[05] VERIFIED ACTION ITEM 4;[06] VERIFIED CORRECTIVE ACTION ENTRY 4
